# SDR CALA2022011200113

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 92,700 hours, 16,774 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 131W11514103
- Condition: None
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE L4 ENTRY DOOR AFT LOWER CORNER REPAIRED AREA FOR FURTHER REWORK TRANSFER REF. NON ROUTINE HX NRC ZHE521327.  L4 ENTRY DOOR AFT LOWER CORNER OUTER SKIN PERMANENT REPAIRED AS PER ECRA5211-01742 REV .
